| Model Number |
PLC181000 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
02/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc181000/(b)(4), udi (b)(4).Patient medications: lipitor, prilosec.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak and component migration.
Event or Problem Description
On (b)(6) 2015, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the patient had a distal type i endoleak (date and modality of images is unknown) and one of the implanted contralateral leg endoprosthesis had migrated proximally into the aneurysm sac.There is no aneurysm sac enlargement.A contralateral leg endoprosthesis was implanted in each iliac artery during the original procedure.It is unknown which of implanted contralateral leg endoprosthesis device had migrated therefore both will be reported on.On (b)(6) 2021, the physician reintervened and extended the left limb device which had pulled up into the aneurysm sac.Landing the proximal end at the flow divider and the distal end in the left external iliac.The aneurysm was resolved, and the patient tolerated the procedure.
Additional Manufacturer Narrative
Revised h6: investigation findings to code 213 ¿ no device problem found.A review of the manufacturing records indicated the lot met pre-release specifications.Revised h6: investigation conclusion to code 22 ¿ known inherent risk of device.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak and component migration.